75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

side effects of treatment

2 REPLIES 2

Re: side effects of treatment

Thank you xxx

Charys
Community Champion

Re: side effects of treatment

Hi Heather,

 

it it sounds awful that you are feeling so down, you do really sound so sad and desperate....and I'm really sorry but I'm not taking herceptin.....but I just wanted to say that the volume of traffic on this part of the forum isn't that high. If you go to the 'being treated for bc' section, there is a separate area for all the different types of treatment and I know there are people on there talking about herceptin. I just wanted you to know this so that you didn't feel upset if there weren't many replies. take care CHarys x

side effects of treatment

Hello

I am on my 15th Herceptin, i had chemo and radio, i have started feeling very low just recently, dont feel anybody understands, i look ok but feel really low, i have started feeling very angry and everyones annoying me for no reason. I can be ok one minute then all of a sudden i start crying, i dont feel me anymore and this is really getting me down, i hate looking at recent photos. i exercise loads but i am getting very tired, more tired recently. Is anyone else feeling like this.

Heather